ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

August 2010 , Volume 27 , Issue 3

Select all articles

Export/Reference:

Decoration invariants for horseshoe braids
André de Carvalho and Toby Hall
2010, 27(3): 863-906 doi: 10.3934/dcds.2010.27.863 +[Abstract](920) +[PDF](492.9KB)
A nonlinear partial integro-differential equation from mathematical finance
Frederic Abergel and Remi Tachet
2010, 27(3): 907-917 doi: 10.3934/dcds.2010.27.907 +[Abstract](1067) +[PDF](160.4KB)
Boundary stabilization of the wave and Schrödinger equations in exterior domains
Lassaad Aloui and Moez Khenissi
2010, 27(3): 919-934 doi: 10.3934/dcds.2010.27.919 +[Abstract](981) +[PDF](226.6KB)
Baire category and extremely non-normal points of invariant sets of IFS's
In-Soo Baek and Lars Olsen
2010, 27(3): 935-943 doi: 10.3934/dcds.2010.27.935 +[Abstract](848) +[PDF](200.5KB)
Discrete orbits in topologically transitive cylindrical transformations
Jan Kwiatkowski and Artur Siemaszko
2010, 27(3): 945-961 doi: 10.3934/dcds.2010.27.945 +[Abstract](961) +[PDF](211.2KB)
Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems
Magdalena Caubergh, Freddy Dumortier and Stijn Luca
2010, 27(3): 963-980 doi: 10.3934/dcds.2010.27.963 +[Abstract](1064) +[PDF](850.1KB)
Optimal interior partial regularity for nonlinear elliptic systems
Shuhong Chen and Zhong Tan
2010, 27(3): 981-993 doi: 10.3934/dcds.2010.27.981 +[Abstract](1146) +[PDF](190.1KB)
A note on two approaches to the thermodynamic formalism
Vaughn Climenhaga
2010, 27(3): 995-1005 doi: 10.3934/dcds.2010.27.995 +[Abstract](1199) +[PDF](172.9KB)
Microdynamics for Nash maps
William Geller, Bruce Kitchens and Michał Misiurewicz
2010, 27(3): 1007-1024 doi: 10.3934/dcds.2010.27.1007 +[Abstract](995) +[PDF](284.2KB)
Well-posedness and blow-up phenomena for the interacting system of the Camassa-Holm and Degasperis-Procesi equations
Ying Fu, Changzheng Qu and Yichen Ma
2010, 27(3): 1025-1035 doi: 10.3934/dcds.2010.27.1025 +[Abstract](1050) +[PDF](170.5KB)
On very weak solutions of semi-linear elliptic equations in the framework of weighted spaces with respect to the distance to the boundary
Jesus Idelfonso Díaz and Jean Michel Rakotoson
2010, 27(3): 1037-1058 doi: 10.3934/dcds.2010.27.1037 +[Abstract](1035) +[PDF](285.0KB)
Countable inverse limits of postcritical $w$-limit sets of unimodal maps
Chris Good, Robin Knight and Brian Raines
2010, 27(3): 1059-1078 doi: 10.3934/dcds.2010.27.1059 +[Abstract](984) +[PDF](263.7KB)
Non topologically weakly mixing interval exchanges
Hadda Hmili
2010, 27(3): 1079-1091 doi: 10.3934/dcds.2010.27.1079 +[Abstract](1081) +[PDF](200.1KB)
Well-posedness and existence of standing waves for the fourth order nonlinear Schrödinger type equation
Jun-ichi Segata
2010, 27(3): 1093-1105 doi: 10.3934/dcds.2010.27.1093 +[Abstract](914) +[PDF](225.1KB)
Quasi-invariant measures, escape rates and the effect of the hole
Wael Bahsoun and Christopher Bose
2010, 27(3): 1107-1121 doi: 10.3934/dcds.2010.27.1107 +[Abstract](893) +[PDF](259.1KB)
Classes of singular $pq-$Laplacian semipositone systems
Eun Kyoung Lee, R. Shivaji and Jinglong Ye
2010, 27(3): 1123-1132 doi: 10.3934/dcds.2010.27.1123 +[Abstract](1055) +[PDF](152.0KB)
Hyperbolicity of $C^1$-stably expansive homoclinic classes
Keonhee Lee and Manseob Lee
2010, 27(3): 1133-1145 doi: 10.3934/dcds.2010.27.1133 +[Abstract](967) +[PDF](190.5KB)
Rotating modes in the Frenkel-Kontorova model with periodic interaction potential
Wen-Xin Qin
2010, 27(3): 1147-1158 doi: 10.3934/dcds.2010.27.1147 +[Abstract](1004) +[PDF](269.8KB)
Boundary feedback stabilization of the two dimensional Navier-Stokes equations with finite dimensional controllers
Jean-Pierre Raymond and Laetitia Thevenet
2010, 27(3): 1159-1187 doi: 10.3934/dcds.2010.27.1159 +[Abstract](1172) +[PDF](348.7KB)
Quasistatic evolution for plasticity with softening: The spatially homogeneous case
Francesco Solombrino
2010, 27(3): 1189-1217 doi: 10.3934/dcds.2010.27.1189 +[Abstract](937) +[PDF](355.1KB)
Measures of intermediate entropies for skew product diffeomorphisms
Peng Sun
2010, 27(3): 1219-1231 doi: 10.3934/dcds.2010.27.1219 +[Abstract](1071) +[PDF](180.3KB)
On the spatial asymptotics of solutions of the Toda lattice
Gerald Teschl
2010, 27(3): 1233-1239 doi: 10.3934/dcds.2010.27.1233 +[Abstract](819) +[PDF](139.6KB)
Homoclinic orbits for superlinear Hamiltonian systems without Ambrosetti-Rabinowitz growth condition
Jun Wang, Junxiang Xu and Fubao Zhang
2010, 27(3): 1241-1257 doi: 10.3934/dcds.2010.27.1241 +[Abstract](897) +[PDF](248.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]